# SDR UALA2011072203742

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 47,773 hours, 18,939 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 58
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FLT CONTROL ELAC PITCH FAULT WILL NOT RESET PER SYS RESET.  CIRCUIT BREAKER RESET NO HELP, ELAC 1 REPLACED: NO HELP, FAILS DURING FLT CONTROL CHECK WITH FAULT CODE "ELAC 1 COM OR WIRING TO L.B. ELEV SERVO 34CE3".    REPLACED SERVO ACTUATOR 3 4CE3.  ELAC 1 FAULTED, REPLACE ELAC.
